A Linear-Time Algorithm for the Feasibility of Pebble Motion on Trees. Auletta, V.; Monti, A.; Parente, M.; and Persiano, P. Algorithmica, 23(3):223–245, 1999. Conference Version: i̧teconf/swat/AulettaMPP96
doi  bibtex   
@article{journals/algorithmica/AulettaMPP99,
author    = {Vincenzo Auletta and
Angelo Monti and
Mimmo Parente and
Pino Persiano},
title     = {{A Linear-Time Algorithm for the Feasibility of Pebble Motion on Trees}},
journal   = {Algorithmica},
volume    = {23},
number    = {3},
pages     = {223--245},
year      = {1999},
doi      = {10.1007/PL00009259},
note	  = {Conference Version: \cite{conf/swat/AulettaMPP96}}
}
Downloads: 0